RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kiselev, M N

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:36
Abstract pages:346
Full texts:135
References:80
E-mail:

http://www.mathnet.ru/eng/person57851
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. I. S. Burmistrov, Yu. Gefen, M. N. Kiselev, “Spin and Charge Correlations in Quantum Dots: An Exact Solution”, Pis'ma v Zh. Èksper. Teoret. Fiz., 92:3 (2010),  202–207  mathnet; JETP Letters, 92:3 (2010), 179–184  isi  scopus
2009
2. M. N. Kiselev, K. A. Kikoin, “Scalar and vector Keldysh models in the time domain”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:3 (2009),  133–138  mathnet; JETP Letters, 89:3 (2009), 114–119  isi  scopus
2003
3. M. N. Kiselev, K. A. Kikoin, L. V. Molenkamp, “Dynamically induced Kondo effect in double quantum dots”, Pis'ma v Zh. Èksper. Teoret. Fiz., 77:7 (2003),  434–438  mathnet; JETP Letters, 77:7 (2003), 366–370  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020